# SDR SWAA2019111438821

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 71,456 hours, 42,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: 416A15005
- Condition: Out Of Position
- Location: Rt Ovrwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT ROPE NOT STOWED PROPERLY.          / INSTALLED ROPE PER AMM.
